# SDR MASA2012083125081

- Difficulty date: August 31, 2012
- Submitted: September 1, 2012
- Operation: Air carrier
- Aircraft: N73178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,096 hours, 28,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY FLASHLIGHT DEAD.  REMOVED AND REPLACED FLASHLIGHT.
